# SDR ERA00022

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538JA
- Make and model: Cvac 34031
- Aircraft serial: 34
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO INTERIOR EMERGENCY LIGHTS INOP, LT SIDE FACING FORWARD ROW 5 AND 8.  REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CHECKS GOOD.
